MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 17/25G CSE TRAY

MEDLINE INDUSTRIES, LP; 17/25G CSE TRAY
Catalog Number PAIN1919B
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025, after achieving loss of resistance while placing an epidural, the catheter was threaded without difficulty, but medications would not flush through the catheter.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, after achieving loss of resistance while placing an epidural, the catheter was threaded without difficulty, but medications would not flush through the catheter.The customer stated that they attempted troubleshooting measures (including changing the clamp and slightly pulling back the catheter while repositioning the patient).The customer said that they replaced the catheter with one from a new kit and were able to perform the procedure without incident.The customer stated that they tried to flush the catheter while outside the patient and was unable to flush more than a drop of fluid while pushing with full force.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
17/25G CSE TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22530467
Report Number1417592-2025-00341
Device Sequence Number7487826
Product Code OFT
UDI-Device Identifier10195327664381
UDI-Public10195327664381
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberPAIN1919B
Device Lot Number25ALA744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient Weight60 KG